Advanced Search
MyIDEAS: Login

Additivity in bankruptcy problems and in allocation problems

Contents:

Author Info

  • Gustavo Bergantiños

    ()
    (Departamento de Estadística, Facultade de Económicas, Universidade de Vigo, 36200 Vigo, Pontevedro, Spain Universidade de Santiago, Departamento de Métodos Cuantitativos para a Economía, Facultade de Ciencias Económicas e Empresariais, Avda. Xoán XXIII, s/n, 15704 Santiago de Compostela, Spain)

  • Luciano Méndez-Naya

    ()
    (Departamento de Estadística, Facultade de Económicas, Universidade de Vigo, 36200 Vigo, Pontevedro, Spain Universidade de Santiago, Departamento de Métodos Cuantitativos para a Economía, Facultade de Ciencias Económicas e Empresariais, Avda. Xoán XXIII, s/n, 15704 Santiago de Compostela, Spain)

Abstract

We study the property of additivity in bankruptcy problems and in allocation problems. In bankruptcy problems we use this property to characterize the Talmudic rule proposed by Rabbi Ibn Ezra. Moreover we generalize this rule to every bankruptcy problem. Again, using additivity we characterize the rights egalitarian solution in allocation problems.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://link.springer.de/link/service/journals/10108/papers/1003003/10030223.pdf
Download Restriction: Access to the full text of the articles in this series is restricted

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Bibliographic Info

Article provided by Springer in its journal Spanish Economic Review.

Volume (Year): 3 (2001)
Issue (Month): 3 ()
Pages: 223-229

as in new window
Handle: RePEc:spr:specre:v:3:y:2001:i:3:p:223-229

Contact details of provider:
Postal: Universidad del País Vasco; DFAE II; Avenida Lehendakari Aguirre, 83; 48015 Bilbao; Spain
Phone: +34 94 6013783
Fax: + 34 94 6013774
Email:
Web page: http://link.springer.de/link/service/journals/10108/index.htm
More information through EDIRC

Order Information:
Web: http://link.springer.de/orders.htm

Related research

Keywords: Additivity; bankruptcy problems; allocation problems;

Find related papers by JEL classification:

References

No references listed on IDEAS
You can help add them by filling out this form.

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. William Thomson, 2008. "Two families of rules for the adjudication of conflicting claims," Social Choice and Welfare, Springer, vol. 31(4), pages 667-692, December.
  2. William Thomson, 2013. "Axiomatic and game-theoretic analysis of bankruptcy and taxation problems: an update," RCER Working Papers 578, University of Rochester - Center for Economic Research (RCER).
  3. Alcalde, José & Marco_Gil, María del Carmen & Silva, José A., 2012. "The Minimal Overlap Rule: Restrictions on Mergers for Creditors' Consensus," QM&ET Working Papers 12-1, Universidad de Alicante, Departamento de Métodos Cuantitativos y Teoría Económica.
  4. Alcalde, Jose & Marco-Gil, María del Carmen & Silva, José A., 2010. "Merging and Going Bankrupt: A Neutral Solution," MPRA Paper 28339, University Library of Munich, Germany.
  5. MORENO-TERNERO, Juan D., . "A new analysis of a simple model of fair allocation," CORE Discussion Papers RP -2471, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
  6. Bergantinos, Gustavo & Vidal-Puga, Juan J., 2004. "Additive rules in bankruptcy problems and other related problems," Mathematical Social Sciences, Elsevier, vol. 47(1), pages 87-101, January.
  7. José Alcalde & María Marco & José Silva, 2005. "Bankruptcy games and the Ibn Ezra’s proposal," Economic Theory, Springer, vol. 26(1), pages 103-114, 07.
  8. Thomson, William, 2003. "Axiomatic and game-theoretic analysis of bankruptcy and taxation problems: a survey," Mathematical Social Sciences, Elsevier, vol. 45(3), pages 249-297, July.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:spr:specre:v:3:y:2001:i:3:p:223-229. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn) or (Christopher F Baum).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.